| Catalog Number |
SRM-360 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".Later, healthcare professional reported "stage 3".This relates to the right side.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device analysis results: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and crease observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.